# SDR REXA2018092000924

- Difficulty date: September 20, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 26,318 hours, 17,293 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: CC67012904
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT, SLAT CAN 1-3 HAS CRACK ON INTERNAL MOUNTING POINT OF THE SLAT CAN. REPAIRED LT WING NR 1 SLAT CAN 1-3 CRACK DAMAGE REO670-37-42-377.
